# SDR SWIA201439193

- Difficulty date: August 5, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 14,904 hours, 12,885 cycles
- System (JASC): 2300 · Communications System
- Part: Printer
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACARS PRINTER NOT PRINTING PROPERLY AND SMELLS LIKE FIRE, R & R ACARS PRINTER WITH A SERVICEABLE UNIT.  REF AMM, PN: 497126-31, SN ON: 44291291, SN OFF: 44291607.
